# SDR UPS01135073

- Difficulty date: February 23, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 273902
- Part serial: 6001
- Condition: Inoperative
- Location: Nr1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF M209397 ENG 1 LOOP B-INOP.  *S/D*  REPLACED NR 1 FIRE DETECTION CONTROL UNIT AND NR 1 B-SENSE CK ELEMENT (RIGHT SIDE).  OPS CKS OK AS PER AMM 26-12-12.  THIS CLEARS M-209397 CONTROL UNIT P/N OFF/ON 2739-02, S/N ON 744, S/N OFF 6001.  SENSE LOOP OFF/ON 3601-92-1250/650-5, S/N. ON 96094, S/N 94439.
